Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Intestinal Parasites

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Soft Stools and Diarrhea for years on treatment

Hi all:I know this topic has been discussed before, but I thought I might get some fresh opinions from others with the same issue. I know it's not a great topic but I'm at wits end.I've been hiv+ for 7 years and started Atripla within 2 months of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...type products also helps a subset of patients. Lactose or gluten intolerance is common in the general population as well as HIV+ persons so that is another issue to discuss with your provider. KH Read more »

Ugh What Test Next

Dear Dr. Bob:I am confused. I do HIV outreach and prevention and thought I knew everything there... Read more »

Treatment for nausea related to Cryptosporidium

I was diagnosed with Advanced HIV in February 2002. Since then I have dealt with PCP Pneumonia and... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
AIDS InfoNet

Cryptosporidiosis

...may continue for a long time if the immune system is damaged. This usually happens with CD4 cell counts below 200. If you have HIV infection, and crypto continues for 4 weeks or more, you have AIDS, according to the guidelines of the Centers for... Read more »
AIDS InfoNet

Wasting Syndrome

...just 5% of body weight can have the same negative effects. Wasting is still a problem for people with AIDS, even people whose HIV is controlled by medications. Part of the weight lost during wasting is fat. More important is the loss of muscle... Read more »
AIDS InfoNet

Diarrhea

...Diarrhea? Diarrhea is an increase in the water content, frequency, and volume of bowel movements. It is frequent in people with HIV disease. Diarrhea can be a serious problem. Mild cases disappear within a few days. Severe cases can cause... Read more »
Connect With Others

Chronic Tonsil Cheese

Posted by brent4861, 10 Replies
...throat isn't sore and I was surprised. I went online to google.com to search and found out that kids get this and people with AIDS. This isn't able to be affected by antibiotic at all times cause it hides or something like that. I called my... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

concerned

Posted by Anonymous, 2 Replies
...I testd negative for hiv , but can a STD give you loosse stools or dirrerae Read more »

really nervous

Posted by gobigorange, 1 Reply
...i did something i normally would never do. i put myself at risk for hiv. i let my boyfriend perform anal sex on me. soon after i developed severe diarrhea. it's lasted for 7 month's now. i know that Read more »